# SDR ASOA201001295

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 16,825 hours, 14,704 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT FWD OVERWING EMERGENCY LIGHT IS INOP.  REPLACED LIGHT BULB FOR LT FWD OVERWING EMERGENCY LIGHT.  OPS CHECKED GOOD.  WORK DONE IAW AMM CHAPTER 33-51-21.
